# SDR AALA20050495

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT NOSE LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR CONTROL VALVE AND ACCOMPLISHED NOSE GEAR STRUT REPACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
